# SDR DALA2025071805435

- Difficulty date: July 16, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 36,315 hours, 4,605 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 RADOME NEED TO BE REPLACED DUE TO HAIL DAMAGE.   REMOVED AND REPLACED RADOME AS PER A330 AMM 53-15-11-400-801-A. (7050215).
